DocServer

On generators for derivations from subalgebras of separable C*-algebras

Wright, Steve (1988) On generators for derivations from subalgebras of separable C*-algebras. Integral Equations Operator Theory, 11 (6). pp. 893-904.

Full text not available from this repository.
Item Type: Article
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:05
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1129

Actions (login required)

View Item